# SDR WX0A2013122371797

- Difficulty date: December 23, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Packs
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT’S SITTING IN AFT CABIN JUMP SEATS REPORT STRONG CHEMICAL EXHAUST FUMES.  INSPECTED RT & LT ENGINE INLETS NO OIL LEAKS NOTED AT THIS TIME.  OIL RESIDUE ON RT PACK ACM, RAN LT PACK & NO ODOR NOTED AT THIS TIME.  REMOVED AND REPLACED LT & RT A/C PACK COALESER BAGS IAW MM 21-20-02. OPS AND LEAK CHECKED GOOD, NO DEFECTS FOUND.
